RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 52, Number 3, Pages 414–422 (Mi tmf2566)  

This article is cited in 1 scientific paper (total in 1 paper)

Post-Newtonian gravitational radiation of a system of two compact objects in the field theory of gravitation

A. A. Vlasov


Abstract: The gravitational radiation of a binary system of static spherically symmetric bodies whose sizes are small compared with their separation is studied in the post-Newtonian approximation in the field theory of gravitation.

Full text: PDF file (902 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 52:3, 888–893

Bibliographic databases:

Received: 06.07.1981

Citation: A. A. Vlasov, “Post-Newtonian gravitational radiation of a system of two compact objects in the field theory of gravitation”, TMF, 52:3 (1982), 414–422; Theoret. and Math. Phys., 52:3 (1982), 888–893

Citation in format AMSBIB
\Bibitem{Vla82}
\by A.~A.~Vlasov
\paper Post-Newtonian gravitational radiation of a~system of two compact objects in the field theory of gravitation
\jour TMF
\yr 1982
\vol 52
\issue 3
\pages 414--422
\mathnet{http://mi.mathnet.ru/tmf2566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=692933}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 52
\issue 3
\pages 888--893
\crossref{https://doi.org/10.1007/BF01038084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QL36200008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2566
  • http://mi.mathnet.ru/eng/tmf/v52/i3/p414

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vlasov, “Post-Newtonian gravitational radiation of a binary system of relatively extended bodies in the field theory of gravitation”, Theoret. and Math. Phys., 53:1 (1982), 998–1003  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:187
    Full text:81
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020